# SDR 2001FA0000330

- Difficulty date: August 17, 2001
- Submitted: September 24, 2001
- Operation: General aviation
- Aircraft: N55NW
- Make and model: Agusta A109A2
- Aircraft serial: 7267
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spline Adapter
- Part number: 230397911
- Part serial: 71567
- Condition: Failed
- Location: Compressor Assy
- Part time: 15,348 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ENGINE SHUTDOWN DURING FLIGHT DUE TO FLAMEOUT.  CAUSE: FAILURE OF SPLINED ADAPTER IN COMPRESSOR ASSEMBLY.
